ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Four-dimensional current algebra from Chern-Simons theory

Floreanini, R and Percacci, R and Rajaraman, R (1989) Four-dimensional current algebra from Chern-Simons theory. In: Physics Letters B, 231 (1-2). pp. 119-124.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/0370-2693(89)90123-8


We study an abelian Chern-Simons theory on a five-dimensional manifold with boundary. We find it to be equivalent to a higher-derivative generalization of the abelian Wess-Zumino-Witten model on the boundary. It contains a U(1) current algebra with an operational extension.

Item Type: Journal Article
Publication: Physics Letters B
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 20 Jul 2010 09:16
Last Modified: 20 Jul 2010 09:16
URI: http://eprints.iisc.ac.in/id/eprint/30419

Actions (login required)

View Item View Item